# SDR TAOA059502

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TS
- Make and model: Boeing 727254
- Aircraft serial: 20251
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack Valve
- Part number: 3216741
- Condition: Malfunction
- Location: Rt Pack
- Component: Garrtt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH BOTH PACKS OFF, THE RIGHT PACK TEMP INCREASED CAUSING A PACK TRIP OFF.  TURNED RIGHT PACK ON AND SELECTED WARMER TEMPERATURE-PACK TEMP COOLED DOWN.  SMOKE IN CABIN AT THE TIME OF PACK TRIP.  RAN BOTH PACKS, ALL OPERATED NORMALLY.  RESEATED AND CLEANED C/P ON BOTH PACK VALVES.  ALL APPEARS NORMAL PER MM 21-51-61.  (X)
